Thank you for the query.
As you have been taking depomedrone for some time, it has caused adrenal insufficiency
. It is because you have blocked with the medicine naturally stimulating adrenals hormone called ACTH. If such situation is chronic, it is called Addisons disease. The main symptoms of it are weight lost, weakness and darker skin. Depending on how long you have been taking depomedrone, it will take up to few months to make your adrenals start working (if adrenals are not permanently destroyed). I suggest you to visit endocrinologist
and have adrenals blood tests performed.
Severe abdominal pain
can be related to your steroids intake. However pain during intercourse
and abdominal pain are characteristic for endometriosis
symptoms. Especially if your pain is cramps like, you get bloated abdomen, diarrhea and constipation
alternately. Such symptoms do appear with endometriosis because it causes severe inflammation in the abdominal cavity what leads to abdominal adhesions
. This adhesions give partial bowel obstruction.
Sometimes it is very hard to diagnose it.
I suggest you to have colonoscopy, abdominal CT with oral contrast (called enteroclysis). This two tests will tell if there are any narrow areas in the small and large intestine.
If nothing will be found in this tests, you should discuss with your doctor about diagnostic laparoscopy (sometimes it is the only way to diagnose endometriosis).
Hope this will help.